High Wind, Platte
- When
- November 4, 7:00 AM MST to 11:00 AM MST
- Where
- Platte forecast zone
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Department of Highways
Measured at the Bordeaux interchange on Interstate 25.
Strong winds blew across southern Platte county with a tractor-trailer reported blown over on Interstate 25 just north of Chugwater, WY.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CYS wrote it up.
Strong winds blew across southern Platte county with a tractor-trailer reported blown over on Interstate 25 just north of Chugwater, WY.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Nov 4, 2:30 AM MST, 4 hours 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 230 AM MST SUN NOV 4 2007 .SHORT TERM...TODAY THROUGH MONDAY NIGHT...FAST MOVING SHORTWAVE WILL ZIP ACROSS SRN CANADA TODAY AND REACH THE NORTHERN GREAT LAKES REGION TONIGHT. SFC LOW WIL MOVE ACROSS N DAKOTA TODAY WITH SFC PRESSURE GRADIENT STEEPENING OVER THE CWA. AS A RESULT WINDY CONDITIONS WILL DEVELOP THIS MORNING MAINLY CLOSE TO THE MTNS WITH SOME STRONG WINDS LIKELY IN FAVORED GAP AREAS. OVERALL HIGH WIND THREAT LOOKS MINIMAL BUT SOME STRONG GUSTS EXPECTED IN PLACES LIKE SOUTHERN PLATTE COUNTY. WILL DROP HIGH WIND WATCH BUT PLACE SRN PLATTE COUNTY IN HIGH WIND WARNING FOR TODAY DUE TO FAVORABLE WIND DIRECTION THROUGH THOSE GAPS. OTHERWISE UNSEASONABLY WARM TODAY AS THICKNESSES RISE AHEAD OF NEXT COLD FRONT. THIS FRONT WILL PUSH SOUTH ACROSS THE REGION LATER TONIGHT AS SFC HIGH MOVES INTO MONTANA. MUCH COOLER TEMPERATURES ESPECIALLY EAST OF THE MTNS MONDAY AS SFC HIGH SLIDES ACROSS THE CNTRAL PLAINS WITH RETURN FLOW SETTING UP MONDAY NIGHT. SOME SPRINKLES/FLURRIES POSSIBLE LATER TONIGHT INTO EARLY MONDAY ACROSS FAR NRN PARTS OF THE CWA IN PD OF UPSLOPE BEHIND FRONT BUT MOISTURE LACKING AND MAY NOT BE SUFFICIENT FOR MORE THAN CLOUDS. .LONG TERM...TUE THRU SAT...SFC HIGH STILL INFLUENCING TEMPS ON TUE ESPECIALLY IN THE PNHNDL WITH COOLER SRLY FLOW. SFC LEE TROF DVLPS TUE EVNG AS NW FLOW ALOFT CONTS. WARMER WED THRU FRI...WITH WEAK BACKDOOR FROPA OVER ERN SXNS FOR THU NOT IN THE MODELS NOW. UPPER RIDGE SLOWLY SHIFTS E...REACHING OUR AREA ON THU NIGHT. MODELS BASICALLY AGREE THAT THE REMAINS OF THE OFFSHORE UPPER LOW WILL RACE ACROSS THE REGION ON FRI AFTN/NIGHT WITH MAINLY MID/HIGH LEVEL CLOUDS. TIMING/STRENGTH OF NEXT FTR IS IN QUESTION...BUT STILL LOOKS LIKE SAT WILL CONTINUE ON THE WARM SIDE. ECMWF IS FASTER WITH MAIN PAC UPPER TROF...WHILE GFS IS SLOWER. GFS ENSEMBLES ALSO SUGGEST THAT THE STRENGTH OF THE OPERATIONAL GFS TROF IS TOO STRONG. WITH SO MANY QUESTIONS HAVE OPTED TO LEAVE ANY MENTION OF PCPN OUT FOR NOW...AND HAVE COOLER SUN MAXS JUST A TAD. && .AVIATION...VFR CONDITIONS EXPECTED INTO THIS EVENING. SOME MVFR CONDITIONS FOR LOW CIGS MAY DEVELOP OVER FAR NRN PORTIONS OF THE CWA LATER TONIGHT INTO MONDAY MORNING BEHIND SFC COLD FRONT. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...HIGH WIND WARNING TODAY SRN HALF ZONE 67. NE...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 515 AM MST SUN NOV 4 2007 WYZ059>066-068>070-051215- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 515 AM MST SUN NOV 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT AREAS OF GUSTY WINDS WILL OCCUR TODAY WITH SPEEDS OF 25 TO 35 MPH AND GUSTS TO 45 TO 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-051215- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 515 AM MST SUN NOV 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ067-051215- PLATTE- 515 AM MST SUN NOV 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT FROM 8 AM TO 4 PM FOR MAINLY THE SOUTHERN HALF OF PLATTE COUNTY. STRONG WEST OR SOUTHWEST WINDS ARE EXPECTED IN THE WIND PRONE AREA BETWEEN CHUGWATER AND WHEATLAND... WITH SOME GUSTS UP TO 60 MPH. MOTORISTS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION ESPECIALLY ON INTERSTATE 25. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
1 high wind. Local standard time, as filed.
Measured at the Bordeaux interchange on Interstate 25.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2007Every state in 2007This day in weather historyWarnings in Wyoming, November 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 62209.